# SDR FDEA202407141000

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N298FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41069
- Aircraft time: 16,596 hours, 7,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141T56028
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 266, APROX RT BL 20 FLOOR SUPPORT "V" BRACKET CRACKED. REMOVED AND REPLACED SUPPORT V BRACKET 141T5602-8 REF BOEING DRAWING 141T5601   REV C & B767 SRM 51-40-03-0G. THIS IS A MINOR REPAIR
